# SDR KCSA2017071008

- Difficulty date: July 10, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N496BC
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 80,370 hours, 13,403 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Upper Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT UPPER DECK DOOR DOES NOT ANNUNCIATE ARMED "A" ON DOOR SYNOPTIC PAGE.  ADJUSTED LEFT UPPER DECK DOOR AUTO MODULE SWITCH AND OPERATIONAL CHECK GOOD OF LEFT UPPER DECK DOOR ARMED INDICATION IAW AMM 52-23-16.
